| Model Number |
VTICM5 12.6 (-11.00/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 - device evaluation is required but has not yet been performed.Manufacture narrative: refractive surprise each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced refractive surprise.The lens exchanged for a different power and the problem was resolved.Cause of the event was reported as unknown.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry with residue/debris on the lens in a microcentrifuge tube.Visual inspection found the lens haptic broken.Dimensional inspections found the lens to be within specifications.Functional inspections found the lens did not meet original values measured at the time of manufacturing.Claim: (b)(4).
Additional Manufacturer Narrative
H6: type of investigation 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim: (b)(4).
Additional Manufacturer Narrative
B5: a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an over/under correction.The lens was exchanged for a different power, and the problem was resolved.Cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Claim: (b)(4).